# SDR CALA2023100602976

- Difficulty date: August 29, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737-900ER
- Aircraft serial: 33460
- Aircraft time: 48,635 hours, 17,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A170514
- Condition: Damaged
- Location: Sta.219.8
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA.219.8 IS SEVERED AT S-24R. C/W AVO11125 REV A. REMOVED FRAME SECTION @STA 219.8 FROM SPLICE ON LFT SIDE TO DMGED SIDE ON RIGHT. REF AVO11125 STEP 9 - REMOVED MINIMAL DAMAGE FROM THE LOWER END OF THE FRAME ASSEMBLY REF SRM 53-10-11 AND SRM 53-00-07. REPORTED DAMAGE DIMENSIONS TO ENGINEERING. C/W AVO11178A STEPS A.1.B. IAW NDTM 6-51-00-00-23. NO CRACKS DETECTED. (RII) PERFORMED WEB AND OUTER CHORD TRIM OUT AND ENSURED FASTENER HOLES WEE CLEAN, ROUND AND IN GOOD CONDITION IN REF TO AVO11178 REV A STEPS 1 AND 2. NEED TO PERFORM NDT AND VISUAL INSPECTIONS IN REF TO STEPS 1.B, 3, 4, AND 5. C/W AVO11178 STEPS A.2. (3), (4).  NO CRACKS NOTED AT THIS TIME. IAW 737 NDT/OEM MANUAL PT 6, 53-30-00, PROC 3, PT 6, 51-00-00, P ROC 16. ACCOMPLISHED RII INSPECTION OF LOWER CORD ASSEMBLY 219.8   BELOW R/H SPLICE PER GMM 09-25-05 OK TO INSTALL. FABRICATED LOWER REPAIR PARTS (BELOW R/H SPLICE) IN REF TO AVO11178 REV A, PAGE 2, STEP B , OK TO INSTALL LOWER SECTION OF FR 219.8 IN REF TO AVO11178 PAGES 2 & 3, STEP C. (PARTS LIST CHANGE TO 141A3505-116) AND WEB SPLICE P/N 141A3504-36 ACP. RII INSPECTION. VERIFIED P/NS OF WEB, OUTER CORD, WEB ACP. RII IAW GMM 09-25-05 & AVO11178 REV A. STEP B1 -1 WEB, -2 & ACCOMPLISHED INSPECTION OF FRAME AT 219.8 AND PARTS TO BE SPLICE, INNER & OUTER CHORD SPLICES, PER DAMAGE ITEM LIST AND -3 REPAIR ANGLES. VERIFIED MATERIAL. NO DEFECTS NOTED. INSTALLED PER AVO 11178 ; FOUND TO BE OK FOR INSTALLATION. PART NUMBER CHANGE TRANSMITTLES. NO D
